Journal of Symbolic Logic

Separably Closed Fields with Higher Derivations

Margit Messmer and Carol Wood

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define a complete theory $SHF_e$ of separably closed fields of finite invariant $e$ (= degree of imperfection) which carry an infinite stack of Hasse-derivations. We show that $SHF_e$ has quantifier elimination and eliminates imaginaries.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 3 (1995), 898-910.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744813

Mathematical Reviews number (MathSciNet)
MR1349001

Zentralblatt MATH identifier
0841.03019

JSTOR
links.jstor.org

Citation

Messmer, Margit; Wood, Carol. Separably Closed Fields with Higher Derivations. J. Symbolic Logic 60 (1995), no. 3, 898--910. https://projecteuclid.org/euclid.jsl/1183744813


Export citation